# SDR ASMF200506024

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,098 hours, 29,227 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 246
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 6,951 hours, 4,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT INBOARD ANTISKID LIGHT TURNED ON.  AT PLATFORM, BITE TO ANTISKID CONTROL BOX WAS PERFORMED DETECTING FAILURE IN THE RIGHT INTERIOR DOUBLE SERVO VALVE.  VALVE WAS REPLACED IAW MM 32-43-04, TESTED  CORRECT.
